... of her conscious and is indefinatly sabatoging herself!! This is really uncommon for her because she is a very smart person things she swore she would never do she is now doing including hurting her family and friends in the worst ways possible and has absolutly no remorse!! I found out recently that she has been doubleing and tripleing her daily dose of adivan and this drug must be the cause!! I need somones opinion in the worst way!! Help please i just dont no what to do
Your question is confusing and hard to answer because her bad behavior is something that may just be your opinion. However, if she is doubling and tripling her dose, then she will also run out too soon and she should be going into withdrawal symptoms. One of them may be she speaks her mind and you find it hurtful. Although another symptom could be she feels excess anger and is blowing it at you. The real problem is abruptly stopping Ativan after taking it daily for over 1 year is she can get seizures. Your sister is addicted to Ativan if she is doing this. Is your sister under 21? Do you all live with at least 1 parent? She has to be slowly tapered off Ativan, but if you call her doc and tell him, he may just cut her off. So again there is a danger of seizures. She needs to get her next script but then your parents have to give her the amount she is supposed to have, and no more everyday. Or she may need to go into a detox center. She probably has a foolish doc who gave her all these pills. I wonder how long she is abusing them.
This isn't just a bad situation it is a dangerous one. If she is taking as many as you say, then you, her friends, and your parents have to intervene and confront her. If you are all adults you still have to confront her. But if she refuses all help you then have a different problem. Do you want her arrested? If you ask the police for help, that's what may happen. Confront her, see what happens. Expect her to be nasty. Don't get angry back. Tell her she needs help.
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2010 • 1 answer
Posted 24 Nov 2010 • 2 answers
Posted 6 May 2011 • 2 answers
Posted 21 May 2016 • 1 answer
Posted 31 Jan 2017 • 2 answers